On permutations of Hardy-Littlewood-Pólya sequences (bibtex)
by Christoph Aistleitner, István Berkes, Robert Tichy
Reference:
Christoph Aistleitner, István Berkes, Robert Tichy, On permutations of Hardy-Littlewood-Pólya sequences, Transactions of the American Mathematical Society, 363, 6219-6244, (2011).
Bibtex Entry:
@article{aistleitner_berkes_tichy3,
   author    = {Christoph Aistleitner and Istv\'an Berkes and Robert Tichy},
   title     = {On permutations of {H}ardy-{L}ittlewood-{P}\'olya sequences},
   journal   = {Transactions of the American Mathematical Society},
   volume    = {363},
   year      = 2011,
   pages     = {6219-6244},
   xxurl     = {http://www.ams.org/journals/tran/2011-363-12/S0002-9947-2011-05490-5/},
   mrnumber  = {2833551 (2012f:42013)},
   doi       = {10.1090/S0002-9947-2011-05490-5},
   arxiv     = {1312.0665},
   xxurl     = {http://www.math.tugraz.at/discrete/publications/projects/files/aistleitner_etal_HLP.pdf},
}